What does it mean when a light blood clot is released and period is due now and no signs of cramps or pain?

Likely normal. What you described is likely to be a normal variation on your menstrual cycle. If you do not wish to be pregnant, use contraception all the time, every time. You may consider implanted contraceptive, or IUD. Practice safe sex.

Related Questions

I spotted for 3 days a wk after my period with cramps and small blood clots what does that mean?

PossibleImplantation. 32 year old female says, I spotted for 3 days a wk after my period with cramps and small blood clots what does that mean? Could be a sign of implantation of a fertilized ovum embedding in the uterus. A pregnancy test is in order and if positive see your MD for follow up.

I have had my period for 11 days now. Very different from any other monthly. Light flow, no cramps and I'm passing a lot of blood clots.?

Hormonal imbalance. Since you are losing more blood than usual, you should take oral iron supplement to prevent anemia. Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doctor. If you do not wish to be pregnant, use contraception all the time. You may consider implanted contraceptive or an IUD. Consult this site for more information on this topic. Http://www. Nichd. Nih. Gov/health/topics/menstruation/conditioninfo/Pages/causes. Aspx Practice safe sex. Get HPV vaccine.

I am getting treated for yeast inf. Just got period really heavy blood clots and bright red. Also very tired bad cramps from yeast untreated til now?

Not normal. It is not normal to get cramps from yeast infection. The cramps and tiredness would be more from heavy bleeding. You didn't say wether heavy bleeding is new. At any rate you need to see a gynceclogisr soon.

On the Nexplanon for 3months now. I've been on my period for 3weeks now dark red blood & small blood clots. Mild cramps that come & go on both sides.

. if it does not get better in a one or two weeks you might need to take it out and try another message.
Common. This is a common side effect of the Nexplanon insert. For most, the irregular bleeding and spotting will resolve but it may take 4-6 months. Others have a chronic problem from this and have to have the implant removed.